# SDR JJBA2021092400035

- Difficulty date: September 24, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N16170
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500850
- Aircraft time: 36,293 hours, 24,407 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SIDE EMERGENCY EXIT SIGN NOT ILLUMINATING. SWAPPED EMERGENCY BATTERY #4 WITH EMERGENCY BATTERY #1, PERFORMED ENGINE RUN TO CHARGE BATTERY. OPS CHECK SAT
